# SDR CALA2019020800225

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53112754200
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROB INSPECTION SHOWS CRACK INDICATION @ FR20, R/H SIDE, #7 STOP FITTING, UPPER FITTING, UPPER I/B HOLE REPAIRED UPPER I/B FASTENER HOLE OF #7 STOP FITTING ON R/H FR 20 IAW  ECRA 5311-02074 . ACCOMPLISH THE INITIAL INSPECTION REQUIRE MENTS AT THE R/H FR 20 DOORSTOP FITTING #7, HOLE #1 AS PER PART ADD EMP:U354480 2 OF ECRA 5311-02074 ON OR BEFORE THE AC REACHES 41,782 TOTAL FL IGHT CYCLES. ACCOMPLISH REPEAT INSPECTION AT INTERVALS NOT TO EX CEED 16,400 AC FLIGHT CYCLES THEREAFTER. OK TO DIP PER ECRA. ACP INITAL INSP REQ AT THE RH FR20 DOOR STOP FITTING #7, HOLE #1 AS PER PART 2 OF ECRA 5311-02074 ON OR BEFO RE THE ACFT REACHES 41,782 TOTAL AIRCRAFT FLIGHT CYC. ACP THE RE PEAT INSP AT INTERVALS NOT TO EXCEED 16,400 AIRCRAFT FLIGHT CYC THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW RECORDS UPDATE INIT:41782TAFC INIT WILL AUTO ITO TO RIR RIR:16400F/C...ML/U359635
